# SDR UALA2012071103708

- Difficulty date: July 10, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 65,066 hours, 24,024 cycles
- Engine: Pwa PW2037
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Part number: 6F16112520
- Part serial: 1275R00075
- Condition: Cracked
- Location: Nr 3 Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AFT TIRE: ONE TIE BOLT NUT IS CRACKED.  REPLACED TIRE.
